Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Birmingham, AL

April 6, 2025Fayette County, Walker County, Winston County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 3:07 AM CDT for Fayette County, Walker County, Winston County, Alabama. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 3:07 AM CDT (08:07 UTC)
Expired
Apr 6, 2025, 7:15 AM CDT
In force
4 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, AL, Walker County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 3:20 AM CDTFLASH FLOOD2 E Hubbertville, ALA swollen creek washed out part of Victor Road.
Apr 6, 3:20 AM CDTFLASH FLOOD2 E Hubbertville, ALA swollen creek washed out part of Victor Road.
Apr 6, 3:40 AM CDTFLASH FLOOD4 Wnw Fayette, ALA large portion of Dodson Circle was reported washed out.
Apr 6, 3:40 AM CDTFLASH FLOOD4 Wnw Fayette, ALA large portion of Dodson Circle was reported washed out.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

213 
WGUS54 KBMX 060807
FFWBMX
ALC057-127-133-061230-
/O.NEW.KBMX.FF.W.0007.250406T0807Z-250406T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
307 AM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Northwestern Walker County in central Alabama...
  Winston County in northwestern Alabama...
  Fayette County in west central Alabama...

* Until 730 AM CDT.

* At 307 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jasper, Winfield, Fayette, Carbon Hill, Lynn, Arley, Berry, Double 
  Springs, Oakman, Addison, Glen Allen, Kansas, Nauvoo, Belk, 
  Eldridge, Ashbank, Poplar Springs, Camp McDowell, Boley Springs 
  and Bankston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3361 8763 3358 8763 3358 8767 3352 8767
      3353 8795 3378 8795 3392 8775 3392 8764
      3399 8764 3430 8725 3430 8711 3399 8711
      3399 8715 3396 8711 3392 8710 3361 8755

FLASH FLOOD...RADAR INDICATED

$$

12/Robinson
1 follow-up statement
193 
WGUS74 KBMX 061215
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
715 AM CDT Sun Apr 6 2025

ALC057-127-133-061225-
/O.CAN.KBMX.FF.W.0007.000000T0000Z-250406T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette AL-Walker AL-Winston AL-
715 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING FOR NORTHWESTERN WALKER, WINSTON AND FAYETTE 
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...

&&

LAT...LON 3361 8763 3358 8763 3358 8767 3352 8767
      3353 8795 3378 8795 3392 8775 3392 8764
      3399 8764 3430 8725 3430 8711 3399 8711
      3399 8715 3396 8711 3392 8710 3361 8755

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 1:07 AM CDT, 2 hours earlier. Its key messages:

  • Updated at 100 AM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 1:07 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Birmingham AL
107 AM CDT Sun Apr 6 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 100 AM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER OVERNIGHT...
(Through Sunday Morning)
Issued at 1201 AM CDT SUN APR 6 2025

A line of severe thunderstorms is making progress across
Mississippi. We've lately seen an uptick in intensity in the Jackson
area, as activity near Tupelo has waned as an outflow boundary has
began to sink southeastward into Marion County. Currently watching
for any leading cells ahead of the line in eastern Mississippi for
severe potential. A nose of >1000 J/kg SBCAPE will work into the
western Alabama counties over the next few hours as the line
approaches, however it looks to eventually get pinched on the north
as the outflow sinks further southward. Damaging wind appears at
this point to be the largest threat, with observed DCAPE of 1000
J/kg on the BMX 00z sounding. The tornado threat still exists, and
SRH values are progged to increase ahead of the main line. Hail
seems to be less of a concern at this point, but could still occur
with any cells forming ahead of the main line.

The orientation of the main line will eventually begin to orient
more ENE-WSW with time as the outflow keep sinking south. The main
activity should reach the Birmingham metro area by 5-7 AM. Behind
the main line, continuing rain and thunderstorms are anticipated,
which may transition areas along I-20 to a flooding threat further
into the morning. Any flooding and the exact area of it are highly
dependent on the evolution of the main line over the next several
hours.

12

&&

.SHORT TERM...
(Today through Monday)
Issued at 100 AM CDT SUN APR 6 2025

The system continues its slow trek to the east through the day.
The combination of a strong jet stream aloft with the approaching
trough and embedded shortwaves in the mid and upper levels overtop
an unseasonably warm and humid airmass near the surface will
provide an environment favorable for all modes of severe weather.
Damaging winds appears to be the primary risk along a forced line
of storms with a few QLCS tornadoes possible. Some large hail
potential will exist, however, lapse rates are not expected to be
overly impressive with this system. This system will not be moving
at a fast clip, so flooding will likely become a concern through
the day, with perhaps the highest totals between I-20 and I-85.
Latest guidance places a large swath of 3 to 4 inches in this area
through Monday afternoon.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 100 AM CDT SUN APR 6 2025

Behind this system, we are going to see some colder temperatures
move into the region along with dry air. Right now we may see
frost and freeze conditions expected for the northern half of the
area Tuesday morning and all of Central Alabama Wednesday morning.
So be ready to make preparations for any sensitive vegetation.
The next rain maker will be Thursday afternoon into Friday with a
passing cold front. The main dynamics for this system remains well
to the north so severe weather should not be an issue.

16

&&

.AVIATION...
(06Z TAFS)
Issued at 100 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms will move into TCL by
7 to 8z, BHM by 9 to 10z, EET/ASN/ANB by 10 to 11z. MGM will
likely see the line work in by 14 to 15z. This will be an
extremely slow system and will provide showers and storms for a
prolonged time through the afternoon. Flooding may develop as well
and could impact a few locations.

16

&&

.FIRE WEATHER...

Heavy rain and storms will overspread across the area through
Monday, with a Flood Watch now in effect through Monday evening.
However, conditions will quickly mix back out behind the front,
with MinRH values expected to fall back into the upper 20s to low
30s by Tuesday into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  50  58  37 / 100  60  30   0
Anniston    74  53  58  38 / 100  70  50   0
Birmingham  73  52  57  41 / 100  60  30   0
Tuscaloosa  74  50  60  40 / 100  40  20   0
Calera      73  52  59  40 / 100  60  40   0
Auburn      77  58  61  42 / 100 100  80  10
Montgomery  79  56  60  42 / 100  90  70  10
Troy        80  57  60  42 /  90 100  90  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CDT Sun Apr 6 2025

ALZ011>015-017>050-071115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this afternoon. Storms will be capable of producing
damaging winds, large hail, and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for flooding.

In the hours before

Special weather statement, Apr 6, 12:20 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1220 AM CDT Sun Apr 6 2025

ALZ011>015-060615-
Fayette AL-Walker AL-Winston AL-Marion AL-Lamar AL-
1220 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WALKER...MARION...
WESTERN WINSTON...WESTERN FAYETTE AND LAMAR COUNTIES THROUGH 115 AM
CDT...

At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brinn to near Vernon. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cody, Henson Springs, Posey Field Airport, Houston Recreational Area,
Wayside, Richard Arthur Field, Clear Creek, Lynn, Ashbank, Rankin
Fite Airport, Fayette, Pebble, Upper Bear Creek Reservoir, Brushy
Lake, Guin, Pine Springs, Marion County Public Lake, Hightogy, Piney
Grove, and Crossville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 300 AM CDT for central,
northwestern and west central Alabama.

&&

LAT...LON 3390 8823 3431 8790 3430 8722 3353 8789
      3356 8827
TIME...MOT...LOC 0520Z 243DEG 34KT 3414 8777 3369 8813

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Apr 6, 1:46 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
146 AM CDT Sun Apr 6 2025

ALZ012>015-023-060745-
Fayette AL-Walker AL-Winston AL-Tuscaloosa AL-Lamar AL-
146 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WALKER...NORTHWESTERN
TUSCALOOSA...SOUTHEASTERN WINSTON...FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 245 AM CDT...

At 145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Helicon to near Millport. Movement was east at
25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Curry, Mill Branch, Richard Arthur Field, Smith Dam, Fayette, Coon
Creek, Powellville, Corona, Battle Branch, Hidden Cove Campground,
Townley, Boley Springs, Berry, Wilson Bend, Devils Branch, Seymour
Branch, New Lexington, Duncan Bridge, Falls City, and Fowlers
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for central,
northwestern and west central Alabama.

&&

LAT...LON 3417 8711 3399 8711 3399 8715 3397 8714
      3393 8709 3389 8709 3389 8701 3387 8700
      3385 8696 3385 8697 3347 8762 3347 8784
      3353 8784 3353 8810
TIME...MOT...LOC 0645Z 265DEG 24KT 3413 8712 3353 8805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Apr 6, 2:52 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
252 AM CDT Sun Apr 6 2025

ALZ014-015-060845-
Walker AL-Winston AL-
252 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WALKER AND SOUTHEASTERN WINSTON
COUNTIES THROUGH 345 AM CDT...

At 252 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kansas, or 8 miles southwest of Carbon Hill, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Curry, Camp McDowell, Mill Branch, Smith Dam, Nesmith, Ashbank, Coon
Creek, Poplar Springs, Powellville, Corona, Battle Branch, Hidden
Cove Campground, Townley, Black Pond, Eldridge, Wilson Bend, Devils
Branch, Kansas, Seymour Branch, and Duncan Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central and
west central Alabama.

&&

LAT...LON 3421 8711 3399 8711 3399 8715 3396 8713
      3396 8711 3394 8710 3391 8708 3390 8710
      3389 8709 3389 8701 3387 8700 3386 8697
      3360 8742 3369 8742 3369 8753 3387 8753
      3387 8763 3393 8764
TIME...MOT...LOC 0752Z 236DEG 44KT 3379 8759

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:33 AM CDTFlash Flood WarningBMXTuscaloosa114 min
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 7:45 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby112 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:12 AM CDTTornado WarningBMXAutauga, Dallas, Lowndes14 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:28 PM CDTFlash Flood WarningBMXElmore, Lowndes, Montgomery3 hr
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 1:59 PM CDTFlash Flood WarningBMXBullock, Chambers, Elmore, Lee, Macon, Tallapoosa91 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.